# SDR SIMA20161023005

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 15,468 hours, 10,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS RT AFT OVERWING INOPERATIVE.  CONNECTED P876 CONNECTOR FOR RH O/W EMERGENCY EXIT LIGHT. OP TEST GOOD IAW 33-51-15-710-801.
